Your browser do not support script. Here are news slide. 研究人員

李國偉

photo

李國偉於1948年出生在南京,1949年隨父母遷居臺北市。他的求學歷程經過幸安國小、建國中學(初中與高中)、台灣大學數學系,於1971年留學美國杜克(Duke)大學數學研究所,師事荀菲德(Joseph R. Shoenfield)教授,專攻數理邏輯,分別在1973與1976獲得碩士與博士學位。1976年返國擔任中央研究院數學研究所副研究員,1982年升等為研究員,1985年至1993年同時為資訊科學研究所合聘研究員。1984年受聘為數學所副所長,1987年1月起代理所長,至8月真除,兩任所長任期至1993年7月完畢。1994年1月由新就職的李遠哲院長任命為總辦事處處長,協助院長管理院內行政事務,直至1996年11月。其間曾擔任行政院教育改革審議委員會委員,參與李院長領導的教育改革工作。

李國偉曾於淡江大學數學系、交通大學計算機工程系、交通大學應用數學系、中央大學數學系、陽明大學生命科學系、清華大學歷史研究所、台灣大學數學系兼任教職,曾任中正大學哲學研究所合聘教授。1981年到1982年及1983年到1988年,曾兼任行政院國家科學委員會有關數學研究方面的審議業務。並從1994年7月至1996年6月擔任國科會數學研究推動中心主任。此外,多次擔任國科會審議、諮議委員,中華民國數學學會理事、監事,以及教育部的審議工作。自2006年1月至2008年12月擔任中華民國數學會副理事長。自2011年4月至2014年3月擔任國科會科學教育處數學教育學門召集人。

李國偉目前的研究興趣主要在組合數學(亦稱為離散數學),旁及數學哲學、數學史,以及科學文化。曾獲國科會優等(1994─1995)及傑出研究獎(1986─1988),於2004年獲頒中華民國數學會特殊貢獻獎。曾擔任中央研究院科學史委員會主任委員,使我國於1989年正式加入國際科學史學會。1991年受聘為國際數學史委員會委員。另外從1995年至2007年擔任中央研究院科學哲學委員主任委員。1999年與南京大學鄭毓信教授合作出版《數學哲學中的革命》。擔任編輯委員的期刊如下: 《Graphs and Combinatorics》(Springer,1995年至2014年)、 《Journal of Mathematical Research and Exposition》(大連理工大學,1995年起)、 《Tamsui Oxford Journal of Mathematical Sciences》(真理大學,2000年起)、 《科學文化評論》(中國科學院,2004年起)、 《科學發展月刊》(國科會,2001年起)。 李國偉多年來致力推動科學普及工作,曾負責數學所《數學傳播》季刊出版事務,並長年參加「科學月刊社」活動,亦曾於1995年獲得「李國鼎通俗科學寫作獎」。1999年更將最近十年與科普相關文章出版為《一條畫不清的界線——李國偉的科文游牧集》。2002年以與葉李華合譯的《宇宙的詩篇》獲第一屆吳大猷科普寫作翻譯獎推薦獎,2006年以《科學迎戰文化敵手》獲得第三屆吳大猷科普著作獎翻譯獎佳作獎,2018年以《數學教你不犯錯》(上、下冊)獲得第九屆吳大猷科學普及著作獎翻譯類佳作獎。《一條畫不清的界線——李國偉的科文游牧集》,《宇宙的詩篇》,《科學迎戰文化敵手》三書於2005年獲中華民國物理學會推薦列入100本優良中文物理科普書籍。自1991年起提供天下遠見出版公司科學諮詢顧問,自2005年至2009年曾經參與《遠見》雜誌的〈透視科技〉專欄寫作。自2007年起參與《科學人》雜誌的〈不可勝數〉與〈數往今來〉專欄寫作。


Email : makwlih AT gate.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 711
Fax: +886 2 2368-9771

著作目錄 :

1.  (with Man Keung Siu) Transmission of probability theory into China at the end of the nineteenth century, A Delicate Balance: Global Perspectives on Innovation and Tradition in the History of Mathematics, Springer International Publishing, Switzerland (2015), 395-416
2.  Equitable coloring of graphs, Handbook of Combinatorial Optimization, Second Edition, Springer, New York (2013), 1199-1248
3.  Continuous degrees, Bulletin of the Institute of Mathematics, Academia Sinica , 5(1977), 171-180
4.  (with G. J. Chang, M. C. Hu, and T. C. Shieh,) Exact difference triangles, Bulletin of the Institute of Mathematics, Academia Sinica , 5(1977), 191-197
5.  (with G. J. Chang) Polynomial representation of primes, Tamkang Journal of Mathematics , 8(1977), 197-198
6.  Type two partial degrees, Journal of Symbolic Logic , 43(1978), 623-629
7.  Sperner families over a subset, Journal of Combinatorial Theory, Series A, 29(1980), 182 - 185., (1980)
8.  (with E. T. H. Wang) Permanental affine subspaces of generalized doubly stochastic matrices, Bulletin of the Institute of Mathematics, Academia Sinica , 9(1981), 69-74
9.  (with E. T. H. Wang) Monotonicity conjecture of permanents of doubly stochastic matrices, Proceedings of the American Mathematical Society , 82(1981), 173-178
10.  Connected planar graphs are Sperner posets, Tamkang Journal of Mathematics , 12(1981), 209-213
11.  Majorization on finite partially ordered sets, SIAM Journal on Algebraic and Discrete Methods , 3(1982), 495-503
12.  (with E. T. H. Wang) A convexity inequality on the permanent of doubly stochastic matrices, Congressus Numerantium , 36(1982), 189-198
13.  (with F. K. Hwang) Latin squares and superqueens, Journal of Combinatorial Theory, Series A , 34(1983), 110-114
14.  On magic and consecutive labelings of plane graphs, Utilitas Mathematica , 24(1983), 165-197
15.  Ko-Wei Lih, Bao Qi-Shou and his polyhedral Hun Yuan Tu, in C.-Y. Chen ed., Science and Technology in Chinese Civilization, World Scientific, Singapore, 1987, 93 - 108; reprinted in Cheng-hung Lin and Daiwie Fu eds., Philosophy and Conceptual History of Science in Taiwan, Kluwer Academic Publishers, Dordrecht, 1993, 209 - 220., (1993)
16.  Bor-Liang Chen and Ko-Wei Lih, Hamiltonian uniform subset graphs, Journal of Combinatorial Theory Series B , 42(1987), 257-263
17.  Ranks of chordal graphs, Bulletin of the Institute of Mathematics, Academia Sinica , 16(1988), 357-364
18.  (with Bor-Liang Chen) Diameters of iterated clique graphs of chordal graphs, Journal of Graph Theory , 14(1990), 391-396
19.  From one gnomon to two gnomons - a methodological study of the method of double differences, in Cheng-hung Lin and Daiwie Fu eds., Philosophy and Conceptual History of Science in Taiwan, Kluwer Academic Publishers, Dordrecht, 1993, 149 - 166., (1993)
20.  Rank inequalities for chordal graphs, Discrete Mathematics , 113(1993), 125-130
21.  (with Bor-Liang Chen) A note on the m-bounded chromatic number of a tree, European Journal of Combinatorics , 14(1993), 311-312
22.  (with Bor-Liang Chen) Equitable coloring of trees, Journal of Combinatorial Theory Series B , 61(1994), 83-87
23.  (with Bor-Liang Chen, and Pou-Lin Wu) Equitable coloring and the maximum degree, European Journal of Combinatorics , 15(1994), 443-447
24.  (with William Y. C. Chen, and Yeong-Nan Yeh) Cyclic tableaux and symmetric functions, Studies in Applied Mathematics , 94(1995), 327-339
25.  Should we care if the brain is a computer? in Yu-Houng Houng and Jih-Ching Ho eds., Mind and Cognition: Collected Papers from 1993 International Symposium on Mind and Cognition, Institute of European and American Studies, Academia Sinica, Taipei, 1995, 83 - 94., (1995)
26.  (with Pou-Lin Wu) On equitable coloring of bipartite graphs, Discrete Mathematics , 151(1996), 155-160
27.  (with Bor-Liang Chen, and Ming-Tat Ko) equitable and m-bounded coloring of split graphs, Lecture Notes in Computer Science (Springer-Verlag.) , 1120(1996), 1-6
28.  (with B. Baca, and I. Hollander) Two classes of super-magic quartic graphs, Journal of Combinatorial Mathematics and Combinatorial Computing , 23(1997), 113-120
29.  (with Jing-Ho Yan, David Kuo and Gerard J. Chang,) Signed degree sequences of signed graphs, Journal of Graph Theory , 26(1997), 111-117
30.  The equitable coloring of graphs, in M. Pardalos and D. Z. Du eds., The Handbook of Combinatorial Optimization, Vol. 3, Kluwer, Boston, 1998, 543 - 566., (1998)
31.  (with Daphne Der-Fen Liu, and Xuding Zhu) Star-extremal circulant graphs, SIAM Journal on Discrete Mathematics , 12(1999), 491-499
32.  (with Wang Weifan) Light 3-faces of plane graphs without 6-cycles, Tamsui Oxford Journal of Mathematical Sciences , 16(2000), 205-212
33.  (with Wang Weifan) Choosability, edge choosability, and total choosability of outerplane graphs, European Journal of Combinatorics , 22(2001), 71-78
34.  (with Zengmin Song, Weifan Wang, and Kemin Zhang) A note on list improper coloring planar graphs, Applied Mathematics Letters , 14(2001), 269-273
35.  (with Li-Da Tong, and Jin-Ho Yan) On cycle sequences, Graphs and Combinatorics , 17(2001), 129-133
36.  (with Wang Weifan) The 4-choosability of planar graphs without 6-cycles, Australasian Journal of Combinatorics , 24(2001), 157-164
37.  (with Szu-En Cheng) and Ko-Wei Lih, An improvement on a spernerity proof of Horrocks, Theoretical Computer Science , 263(2001), 355-377
38.  (with Wang Weifan) Structural properties and edge choosability of plane graphs without 6-cycles, Combinatorics, Probability and Computing , 10(2001), 267-276
39.  (with Zengmin Song, Weifan Wang, and Kemin Zhang) Edge-pancyclicity of coupled graphs, Discrete Applied Mathematics , 119(2002), 261-266
40.  (with Weifan Wang) The Whitney's triangulations of plane graphs, Bulletin of the Institute of Combinatorics and Its Applications , 34(2002), 55-57
41.  (with Michel Deza, and Tayuan Huang) Central circuit coverings of octahedrites and medial polyhedra, Journal of Mathematical Research and Exposition , 22(2002), 49-65
42.  (with Wang Weifan) Choosability and edge choosability of planar graphs without five-cycles, Applied Mathematics Letters , 15(2002), 561-565
43.  (with Wang Weifan) A new proof of Melnikov's conjecture on the edge-face coloring of plane graphs, Discrete Mathematics , 253(2002), 87-95
44.  (with Daphne Der-Fen Liu) Circular chromatic numbers of some reduced Kneser graphs, Journal of Graph Theory , 41(2002), 62-68
45.  (with Wang Weifan) Choosability and edge choosability of plane graphs without intersecting triangles, SIAM Journal on Discrete Mathematics , 15(2002), 538-545
46.  (with Wenjie He, Xiaoling Hou, Jiating Shao, Weifan Wang, and Xuding Zhu) Edge-partitions of planar graphs and their game coloring numbers, Journal of Graph Theory , 41(2002), 307-317
47.  (with Li-Da Tong, and Wei-Fan Wang) The linear 2-arboricity of planar graphs, Graphs and Combinatorics , 19(2003), 241-248
48.  (with Wei-Fan Wang, and Xuding Zhu) Coloring the square of a K4-minor free graph, Discrete Mathematics , 269(2003), 303-309
49.  (with Wei-Fan Wang) Labeling planar graphs with conditions on girth and distance two, SIAM Journal on Discrete Mathematics , 17(2003), 264-275
50.  (with Li-Da Tong, and Wei-Fan Wang) The linear 2-arboricity of outerplanar graphs, Ars Combinatoria , 73(2004), 13-22
51.  (with Wei-Fan Wang) Light subgraphs and edge choosability of planar graphs without 3-cycles and 4-cycles, Tamsui Oxford Journal of Mathematical Sciences , 20(2004), 353-376
52.  (with Wei-Fan Wang) Equitable list coloring of graphs, Taiwanese Journal of Mathematics , 8(2004), 747-759
53.  (with We-Fan Wang) The edge-face choosability of plane graphs, European Journal of Combinatorics , 25(2004), 935-948
54.  (with Wei-Fan Wang) List coloring Halin graphs, Ars Combinatoria , 77(2005), 53-63
55.  (with Chen-Ying Lin, and Li-Da Tong) On an interpolation property of outerplanar graphs, Discrete Applied Mathematics , 154(2006), 166-172
56.  (with Wei-Fan Wang) Coloring the square of an outerplanar graph, Taiwanses Journal of Mathematics , 10(2006), 1015-1023
57.  (with Wei-Fan Wang) On the sizes of graphs embeddable in surfaces of nonnegative Euler characteristic and their applications to edge choosability, European Journal of Combinatorics , 28(2007), 111-120
58.  (with Hsin-Hao Lai, Gerard J. Chang) On fully orientability of 2-degenerate graphs, Information Processing Letters , 105(2008), 177-181
59.  (with Wei-Fan Wang) Note on coloring the square of an outerplanar graph, Ars Combinatoria , 86(2008), 89-95
60.  (with Wei-Fan Wang) Coupled choosability of plane graphs, Journal of Graph Theory , 58(2008), 27-44
61.  (with David Cariolaro) The edge-choosability of the tetrahedron,, Mathematical Gazette , 92(2008), 543-546
62.  (with Yusheng Li) Multi-color Ramsey numbers of even cycles, European Journal of Combinatorics , 30(2009), 114-118
63.  (with Jun-Yo Chen, Jiaojiao Wu) Coloring the square of the Kneser graph math symbols by mimetex and the Schrijver graph math symbols by mimetex, Discrete Applied Mathematics , 157(2009), 170-176
64.  (with Chen-Ying Lin, and Li-Da Tong) Non-cover generalized Mycielski, Kneser, and Schrijver graphs, Discrete Mathematics , 308(2008), 4653-4659
65.  (with Daphne Der-Fen Liu, Weifan Wang) On math symbols by mimetex-total number of graphs, Discrete Mathematics , 309(2009), 3767-3773
66.  (with Hsin-Hao Lai, Li-Da Tong) Full orientability of graphs with at most one dependent arc, Discrete Applied Mathematics , 157(2009), 2969-2972
67.  (with Lan Shen, Yingqian Wang, Weifan Wang) On the 9-total-colorability of planar graphs with maximum degree 8 and without intersecting triangles, Applied Mathematics Letters , 22(2009), 1369-1373
68.  A remarkable Euler square before Euler, Mathematics Magazine , 83(2010), 163-167
69.  (with Hsin-Hao Lai) On preserving full orientability of graphs, European Journal of Combinatorics , 31(2010), 598-607
70.  (with Hsin-Hao Lai) Acyclic list edge coloring of planar graphs, Bulletin of the Institute of Mathematics, Academia Sinica (New Series) , 5(2010), 413-436
71.  (with Yuehua Bu, Weifan Wang) Adjacent vertex distinguishing edge-colorings of planar graphs with girth at least six, Discussiones Mathematicae Graph Theory , 31(2011), 429-439
72.  (with Fengwei Xu, Weifan Wang) The minimum number of dependent arcs in math symbols by mimetex, Tamsui Oxford Journal of Mathematical Sciences , 27(2011), 397-410
73.  (with Daphne Der-Fen Liu) On the strong chromatic index of cubic Halin graphs, Applied Mathematics Letters , 25(2012), 898-901
74.  (with Hsin-Hao Lai, Ping-Ying Tsai) The strong chromatic index of Halin graphs, Discrete Mathematics , 312(2012), 1536-1541
75.  Interpreting the squares of order nine in Choe Sok-chong's Kusuryak, Studies in the History of Natural Sciences , 31(2012), no. 1, 52-63
76.  (with Hsin-Hao Lai) Acyclic list edge coloring of graphs, Journal of Graph Theory , 72(2013), no. 3, 247-266
77.  (with Bor-Liang Chen, Chih-Hung Yen) Equivalence of two conjectures on equitable coloring of graphs, Journal of Combinatorial Optimization , 25(2013), 501-504
78.  (with Hsin-Hao Lai) The minimum number of dependent arcs and a related parameter of generalized Mycielski graphs, Utilitas Mathematica , 91(2013), 305-317
79.  (with Weitian Li, Bor-Liang Chen, Kuo-Ching Huang) Intersecting math symbols by mimetex-uniform families containing all the math symbols by mimetex-subsets of a given set, Electronic Journal of Combinatorics , 20(2013), no. 3, 0-0
80.  (with Kuo-Ching Huang) Nordhaus-Gaddum type relations of three graph coloring parameters, Discrete Applied Mathematics , 162(2014), no. 1, 404-408
81.  (with Lianzhu Zhang, Weifan Wang) An improved upper bound on the adjacent vertex distinguishing chromatic index of a graph, Discrete Applied Mathematics , 162(2014), no. 1, 348-354
82.  (with Honglin Ding, Jianping Li) Approximation algorithms for solving the constrained arc routing problem in mixed graphs, European Journal of Operational Research , 239(2014), no. 1, 80-88
83.  (with Hsin-Hao Lai, Chen-Ying Lin, and Li-Da Tong) When is the direct product of generalized Mycielskians a cover graph?, Ars Combinatoria , 117(2014), 65-73
84.  (with Fengwei Xu, Weifan Wang) Full orientability of the square of a cycle, Ars Combinatoria , 122(2015), 227-233
85.  (with Hsin-Hao Lai) Chordal graphs are fully orientable, Ars Combinatoria , 122(2015), 289-298
86.  (with Junran Lichen, Jianping Li) Approximation algorithms for constructing spanning math symbols by mimetex-trees using stock pieces of bounded length, Optimization Letters , 11(2017), 1663-1675
87.  (with Ziyu Hu, Daphne Der-Fen Liu) Upper bounds on strong chromatic index of Halin graphs, Discussiones Mathematicae Graph Theory , 38(2017), 5-26
88.  (with Lichen Junran, Li Jianping) Approximation algorithms for constructing specific subgraphs with minimum number of length-bounded stock pieces, Information Processing Letters , 137(2018), 11-16
89.  (with Min Chen, Weifan Wang) On choosability with separation of planar graphs without adjacent short cycles, Bulletin of the Malaysian Mathematical Sciences Society , 41(2018), 1507-1518
90.  (with Kuo-Ching Huang) A note on math symbols by mimetex-near-factor-critical graphs, European Journal of Combinatorics (2017)